Generalized Order Statistics from Marshall-Olkin Extended Exponential Distribution

被引:5
作者
Athar, Haseeb [1 ]
Nayabuddin [2 ]
Zarrin, Saima [3 ]
机构
[1] Taibah Univ, Fac Sci, Dept Math, Al Madinah, Saudi Arabia
[2] Jazan Univ, Fac Publ Hlth & Trop Med, Dept Epidemiol, Jizan, Saudi Arabia
[3] Aligarh Muslim Univ, Dept Stat & Operat Res, Aligarh, Uttar Pradesh, India
来源
JOURNAL OF STATISTICAL THEORY AND APPLICATIONS | 2019年 / 18卷 / 02期
关键词
Generalized order statistics; order statistics; record values; marginal moment generating function; joint moment generating function; Marshall-Olkin extended exponential distribution; characterization;
D O I
10.2991/jsta.d.190515.001
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
A.W. Marshall, I. Olkin, Biometrika. 84 (1997), 641-652, introduced an interesting method of adding a new parameter to an existing distribution. The resulting new distribution is called as Marshall-Olkin extended distribution. In this paper some recurrence relations for marginal and joint moment generating function of generalized order statistics from Marshall-Olkin extended exponential distribution are derived, and the characterization results are presented. Further, the results are deduced for order statistics and record values. (c) 2019 The Authors. Published by Atlantis Press SARL. This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
引用
收藏
页码:129 / 135
页数:7
相关论文
共 11 条
[1]  
Ahsanullah M., 1999, STOCH MODEL APPL, V2, P35
[2]  
Al-Hussaini E.K., 2007, J. Stat. Theory Appl., V6, P134
[3]   Recurrence relations for moment and conditional moment generating functions of generalized order statistics [J].
Al-Hussaini, EK ;
Ahmad, AEBA ;
Al-Kashif, MA .
METRIKA, 2005, 61 (02) :199-220
[4]  
[Anonymous], 2003, Metron-International Journal of Statistics
[5]  
Athar H., 2004, METRON, P327
[6]  
Gradshteyn I. S., 2007, TABLE INTEGRALS SERI, P335
[7]  
Hwang J.S., 1984, Analysis, V4, P143, DOI [10.1524/anly.1984.4.12.143, DOI 10.1524/ANLY.1984.4.12.143]
[8]  
Kamps U., 1995, CONCEPT GEN ORDER ST
[9]   A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families [J].
Marshall, AW ;
Olkin, I .
BIOMETRIKA, 1997, 84 (03) :641-652
[10]  
Raqab M.Z., 2003, PAK J STATIST, V19, P1